Geometric interpretation of regular solutions of the equation $z_{xy}=\sin z$
Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1332-1336
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_7_a17,
author = {\`E. G. Poznyak},
title = {Geometric interpretation of regular solutions of the equation $z_{xy}=\sin z$},
journal = {Differencialʹnye uravneni\^a},
pages = {1332--1336},
year = {1979},
volume = {15},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_7_a17/}
}
È. G. Poznyak. Geometric interpretation of regular solutions of the equation $z_{xy}=\sin z$. Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1332-1336. http://geodesic.mathdoc.fr/item/DE_1979_15_7_a17/